# SDR AALA202508122688

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 68,467 hours, 28,925 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Angle
- Part number: 111A1301U10
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER WING SECTION REAR SPAR MIDSPAN DIAGONAL SUPPORT ANGLE CRACKED AT BS 663. REPLACED DIAGONAL SUPPORT ANGLE PER SRM 57-10-10-01-3.
